*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. I am not sure why your doctor stated that the nausea you receive from the Benztropine is a placebo effect since the throwing up, nausea, and feel like throwing up are common side effects that most people feel when taking this medication. As for why it occurs, that is a question that is difficult to answer but the prevailing theory is that it causes a decrease in involuntary muscle contractions that can lead to gastrointestinal distress because your digestive system (primarily your intestines and stomach) are no longer digesting food as efficiently and this will cause those digestive problems you are feeling because the food is basically just sitting there and almost not moving which aggravates your whole digestive system.
You also appear to be asking about why your recent relationship ended, but you did not provide me with a lot of details. Can you tell me how long you two were together for? And you stated he was flirting with someone, who was this and how was he flirting exactly? Also did he break up with you after you confronted him?
You definitely do not pay more for each message as your payment was for this entire Q&A. You are definitely more than welcome to provide your reply tomorrow if you wish and I will be sure to get back to you as soon as possible after that. I look forward to reading your reply :)
Unfortunately the phone calls do add a charge, but I also am not set up for phone calls at this time. No worries though, I can wait for your vision to return and then you can respond when you are ready. Hope you feel better soon :)
Take your time :)
You are most welcome